# SDR CAL960542

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank Vent
- Condition: Clogged
- Location: Apu Oil Tank
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 279 - EWR - PRIOR TO PUSH BACK CABIN BEGAN TO FILL WITH SMOKE.  DURING T/S FOUND OIL LEAKED ON COALESCER BAGS DUE TO APU OIL TANK BEING OVERSERVICED.  REMOVED AND REPLACED COALESCER BAGS CLEANED APU OIL TANK VENT HOLE, DRAINED 2 QTS OF OIL.  TANK NOW READS FULL ALSO CLEANED AIR INTAKE BOX.  (M)
